Saccadic distractibility in first-episode schizophrenia.

Hutton, Samuel B, Joyce, E M, Barnes, T R E and Kennard, C (2002) Saccadic distractibility in first-episode schizophrenia. Neuropsychologia, 40 (10). pp. 1729-1736. ISSN 0028-3932

Full text not available from this repository.
Item Type: Article
Additional Information: First author
Schools and Departments: School of Psychology > Psychology
Depositing User: Samuel Hutton
Date Deposited: 06 Feb 2012 15:43
Last Modified: 14 Mar 2012 14:38
URI: http://sro.sussex.ac.uk/id/eprint/14125
📧 Request an update